Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 28, NWS North Platte, NE

May 24, 20106 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2010, 4:44 PM MDT for 6 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 4:44 PM MDT (22:44 UTC)
Expired
May 24, 2010, 5:15 PM MDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cherry County, NE, Grant County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 5:05 PM MDTHAIL 1Mullen, NEQUARTER SIZED HAIL IN MULLEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:21 AM MDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2387 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WUUS53 KLBF 242244
SVRLBF
NEC031-075-091-113-117-171-242315-
/O.NEW.KLBF.SV.W.0028.100524T2244Z-100524T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM MDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  EXTREME NORTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  WESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 515 PM MDT/615 PM CDT/

* AT 440 PM MDT/540 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF ROUND LAKE TO 6 MILES EAST OF
  EAST CODY LAKE...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MULLEN...THEDFORD...HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY
  97 CROSSING BIG CREEK...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
  SENECA...HIGHWAY 83 CROSSING THE DISMAL RIVER...MERRITT RESERVOIR
  DAM...HIGHWAY 97 MILE MARKER 40...HIGHWAY 97 MILE MARKER 50...
  HIGHWAY 97 MILE MARKER 60...HIGHWAY 97 MILE MARKER 80...HIGHWAY 97
  MILE MARKER 100...HIGHWAY 2 MILE MARKER 200...HIGHWAY 97 MILE
  MARKER 110...HIGHWAY 83 MILE MARKER 130 AND HIGHWAY 83 MILE MARKER
  140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4271 10085 4163 10044 4170 10139 4257 10158
TIME...MOT...LOC 2244Z 257DEG 58KT 4250 10140 4175 10111
WIND...HAIL <50MPH 1.00IN

$$

POWER
1 follow-up statement
334 
WWUS53 KLBF 242256 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT MON MAY 24 2010

NEC031-075-091-113-117-171-242315-
/O.CON.KLBF.SV.W.0028.000000T0000Z-100524T2315Z/
MCPHERSON NE-LOGAN NE-THOMAS NE-HOOKER NE-GRANT NE-CHERRY NE-
456 PM MDT MON MAY 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHERRY...NORTHEASTERN GRANT...HOOKER...WESTERN THOMAS...NORTHWESTERN
LOGAN AND NORTHERN MCPHERSON COUNTIES UNTIL 515 PM MDT/615 PM CDT/...

AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH
OF STEER CREEK CAMPGROUND TO 8 MILES SOUTHEAST OF HIGHWAY 97 CROSSING
THE DISMAL RIVER...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  THEDFORD...HIGHWAY 97 CROSSING BIG CREEK...HIGHWAY 97 CROSSING THE
  NORTH LOUP RIVER...SENECA...MERRITT RESERVOIR DAM...HIGHWAY 83
  CROSSING THE DISMAL RIVER...HIGHWAY 97 MILE MARKER 100...HIGHWAY 2
  MILE MARKER 200...HIGHWAY 97 MILE MARKER 110...HIGHWAY 83 MILE
  MARKER 140 AND HIGHWAY 83 MILE MARKER 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4271 10085 4163 10044 4170 10139 4257 10158
TIME...MOT...LOC 2256Z 257DEG 58KT 4254 10114 4178 10086
WIND...HAIL <50MPH 1.00IN

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:45 PM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 24, 1:45 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT MON MAY 24 2010

...SEVERE WEATHER OUTBREAK HAS BEGUN ACROSS WRN AND NCTRL NEBR THIS
AFTN...

.DISCUSSION...
LATE AFTN AND TONIGHT...

CLOSED UPPER LOW LIFTING INTO SRN WYOMING HAS CAUSED HEIGHT FALLS TO
THE EAST ACROSS THE CNTRL HIGH PLAINS. VERY MOIST FLOW HAS PUSHED AS
FAR WEST AS THE NEBR/WY BORDER WITH COLD FRONT POISED TO ADVANCE
INTO WRN PNHDL THE NEXT FEW HOURS. CURRENT FOCUS FOR STORMS IS ALONG
INVERTED SFC TROUGH AXIS IN WRN PNHDL INTO SWRN SD. ANOTHER STRONG
FOCUS AREA IS ALONG A DRYLINE IN NERN CO.  WEAK DISTURBANCES IN
MOIST AND UNSTABLE REGIME IN WRN NEBR HAS GENERATED SHOWERS AND
THUNDERSTORMS SOME OF WHICH INDICATE ROTATION ON RADAR. ENTIRE
FORECAST AREA WILL REMAIN IN DEEP SHEARED ENVIRONMENT FAVORABLE FOR
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.  THE STRONGEST
STORMS WILL BE CAPABLE OF VERY LARGE HAIL TO BASEBALL SIZE OR
POSSIBLE EVEN LARGER.

LINE OF STORMS ALONG ADVANCING COLD FRONT SHOULD CONGEAL INTO A
LINEAR LINE OF STORMS AFTER 7 PM CDT WITH LARGE HAIL AND DAMAGING
WINDS. THE LINE OF STORMS SHOULD EXIT FAR EASTERN AREAS BY AROUND
MIDNIGHT CDT.

TUESDAY AND TUESDAY NIGHT...

TUESDAY LOOKS TO BE DRY AS A WEAK DISTURBANCE IS SWRLY FLOW ALOFT
ADVANCED INTO THE NERN NM/TX PNHDL REGION BY 00Z WED. WINDS TUESDAY
TO BE LIGHT NORTHWEST IN THE MORNING...BECMG SOUTHEAST BY LATER
AFTN. ABOVE MENTIONED DISTURBANCE WILL MOVE ACROSS OVERNIGHT WITH
SHOWERS AND TSTMS PSBL SOUTH OF HWY 2.

WEDNESDAY AND WEDNESDAY NIGHT...ACTIVITY WILL PERSIST WEDNESDAY THEN
DIMINISH WEDNESDAY NIGHT. LOW CHC POPS WED LOOK ON TRACK FROM
FAVORABLE RIGHT ENTRANCE REGION OF UPPER JET AND WEAK DISTURBANCE
PASSAGE.

THURSDAY AND BEYOND...A DRIER PATTERN DEVELOPING AS A DEEP CLOSED
LOW DIGS INTO THE PAC NW AND THE UPPER RIDGE BUILDS OVER THE PLAINS.
PRECIP CHANCES ARE LOW WITH ONLY ISOLATED TSTMS POSSIBLE AS DUE TO
BUILDING HEIGHTS THROUGH FRIDAY. UPPER TROUGH LIFTING THROUGH THE
CNTRL.NRN ROCKIES INTO THE NRN PLAINS SATURDAY AND SATURDAY NIGHT
WILL DRIVE A COLD FRONT ACROSS SATURDAY NIGHT. THIS COULD EVENTUALLY
BECOME FAVORABLE FOR SEVER WEATHER AND WILL BECOME MORE CLEARLY
DEFINED BY MID TO LATE WEEK. TEMPS BEHIND FRONT COOLER IN THE MID
70S SUNDAY AND MONDAY.

&&

.AVIATION WEATHER...

SEVERE WEATHER OUTBREAK AND ASSOCIATED IFR FLIGHT CONDITIONS SHOULD
BE CLEAR OF THE FORECAST AREA BY AROUND 03Z...06Z AT THE VERY
LATEST. VFR CONDITIONS SHOULD QUICKLY DEVELOP FROM WEST TO EAST THIS
EVENING AS A DRYLINE SWEEPS NORTH AND EAST THROUGH THE FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 7 PM CDT /6
PM MDT/ THIS EVENING FOR NEZ004>009-022>025-035>037-056>059
-069-070-094.

WIND ADVISORY TIL 10 PM CDT THIS EVENING FOR NEZ010-026>029-038-071.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...COLE
Hazardous weather outlook, May 24, 10:06 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 AM CDT MON MAY 24 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-251615-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1106 AM CDT MON MAY 24 2010 /1006 AM MDT MON MAY 24 2010/

...A HIGH WIND WARNING IS IN EFFECT FOR WESTERN AND PARTS OF
NORTH CENTRAL NEBRASKA TODAY...A WIND ADVISORY IS IN EFFECT
ELSEWHERE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A
POWERFUL LOW PRESSURE SYSTEM MOVES ACROSS THE HIGH PLAINS. THE
STORMS WILL DEVELOP OVER THE EASTERN NEBRASKA PANHANDLE BY EARLY
TO MID AFTERNOON...AND FORM INTO A LINE BY THE TIME THEY REACH
HIGHWAY 83 BY LATE AFTERNOON AND EARLY EVENING. THE STORMS WILL
THEN MOVE ACROSS THE REST OF NORTH CENTRAL NEBRASKA AHEAD OF A
COLD FRONT DURING THE EVENING.

THE MAIN SEVERE WEATHER THREAT WITH THE STORMS WILL BE VERY LARGE
HAIL 2 INCHES OR LARGER...ISOLATED TORNADOES AND DAMAGING WINDS.

THE RISK OF ISOLATED TORNADOES WILL INCREASE WEST OF HIGHWAY 83
AND NORTH OF INTERSTATE 80.

STRONG SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH WILL
ALSO OCCUR TODAY ALONG AND WEST OF A SPENCER TO HAYES CENTER
LINE... WHERE A HIGH WIND WARNING IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. A WIND ADVISORY IS IN EFFECT FOR THE REST OF NORTH
CENTRAL NEBRASKA UNTIL 10 PM CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT...BUT SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

In the hours before

Local storm report, May 24, 4:09 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             ARTHUR                  41.57N 101.69W
05/24/2010  M0.88 INCH       ARTHUR             NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED HAIL TO THE SIZE OF NICKELS IN
            ARTHUR WITH SOME STONES APPROACHING QUARTERS IN SIZE.

&&

SJACOBS
Local storm report, May 24, 4:19 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 N ROSCOE              41.16N 101.60W
05/24/2010  E1.00 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORT

&&

BHIRSCH
Local storm report, May 24, 4:22 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     NON-TSTM WND GST THEDFORD                41.98N 100.57W
05/24/2010  M59.00 MPH       THOMAS             NE   AWOS

&&

CDC
Local storm report, May 24, 4:25 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HEAVY RAIN       ARTHUR                  41.57N 101.69W
05/24/2010  M0.00 INCH       ARTHUR             NE   TRAINED SPOTTER

            1.00 INCHES OF RAIN IN 15 MINUTES IN ARTHUR.

0516 PM     HAIL             ARTHUR                  41.57N 101.69W
05/24/2010  E0.88 INCH       ARTHUR             NE   TRAINED SPOTTER

&&

BHIRSCH
Local storm report, May 24, 4:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     GORDON                  42.81N 102.20W
05/24/2010                   SHERIDAN           NE   TRAINED SPOTTER

            TREES AND POWER LINES DOWN IN GORDON.

0520 PM     TSTM WND DMG     ROSCOE                  41.13N 101.60W
05/24/2010                   KEITH              NE   EMERGENCY MNGR

            SEMI TRAILER OVERTURNED NEAR ROSCOE

&&

BHIRSCH
Local storm report, May 24, 4:44 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             8 W SUTHERLAND          41.16N 101.28W
05/24/2010  E1.25 INCH       KEITH              NE   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:23 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln37 min
May 23, 8:00 PM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln45 min
May 23, 8:11 PM MDTSevere Thunderstorm WarningLBFChase34 min
May 23, 8:22 PM MDTSevere Thunderstorm WarningLBFCuster53 min
May 23, 8:33 PM MDTSevere Thunderstorm WarningLBFChase, Perkins42 min
May 23, 8:43 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock62 min
May 23, 9:13 PM MDTSevere Thunderstorm WarningLBFChase, Hayes47 min
May 23, 9:19 PM MDTTornado WarningLBFGarfield, Holt, Loup, Rock41 min
May 23, 9:34 PM MDTTornado WarningLBFChase, Hayes26 min
May 23, 9:37 PM MDTTornado WarningLBFHayes, Lincoln38 min
May 23, 10:03 PM MDTSevere Thunderstorm WarningLBFLincoln42 min
May 23, 10:06 PM MDTTornado WarningLBFLincoln24 min
May 23, 10:29 PM MDTTornado WarningLBFLincoln31 min
May 23, 10:39 PM MDTSevere Thunderstorm WarningLBFCherry, Keya Paha18 min
May 23, 10:43 PM MDTTornado WarningLBFLincoln32 min
May 23, 11:14 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson46 min
May 23, 11:55 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, McPherson, Thomas50 min
May 24, 12:24 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown51 min
May 24, 12:57 AM MDTSevere Thunderstorm WarningLBFBrown, Rock48 min
May 24, 1:10 AM MDTSevere Thunderstorm WarningLBFBoyd, Keya Paha50 min
May 24, 3:05 AM MDTHigh Wind WarningLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more15 hr
May 24, 12:35 PM MDTTornado WarningLBFHooker, McPherson25 min
May 24, 12:45 PM MDTTornado WarningLBFLogan, Thomas30 min
May 24, 12:48 PM MDTTornado WarningLBFLincoln, Logan, Thomas27 min
May 24, 12:59 PM MDTTornado WarningLBFCherry, Hooker46 min
May 24, 1:06 PM MDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 1:14 PM MDTTornado WarningLBFBlaine, Cherry, Thomas46 min
May 24, 1:17 PM MDTTornado WarningLBFBlaine, Cherry, Custer, Logan, Thomas43 min
May 24, 1:27 PM MDTTornado WarningLBFKeya Paha18 min
May 24, 1:46 PM MDTTornado WarningLBFCherry29 min
May 24, 1:47 PM MDTTornado WarningLBFBoyd, Keya Paha13 min
May 24, 1:50 PM MDTTornado WarningLBFCherry47 min
May 24, 1:59 PM MDTTornado WarningLBFBrown, Cherry46 min
May 24, 2:15 PM MDTTornado WarningLBFCherry30 min
May 24, 2:21 PM MDTTornado WarningLBFKeya Paha15 min
May 24, 2:26 PM MDTTornado WarningLBFKeya Paha, Rock19 min
May 24, 2:42 PM MDTTornado WarningLBFBrown, Cherry, Keya Paha33 min
May 24, 2:43 PM MDTTornado WarningLBFCherry17 min
May 24, 2:52 PM MDTTornado WarningLBFKeya Paha, Rock24 min
May 24, 2:57 PM MDTTornado WarningLBFSheridan48 min
May 24, 3:12 PM MDTTornado WarningLBFBlaine, Brown, Custer, Loup, Rock35 min
May 24, 3:18 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Grant, Keith27 min
May 24, 3:31 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan59 min
May 24, 3:45 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Keith60 min
May 24, 3:55 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Perkins56 min
May 24, 3:58 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan47 min
May 24, 4:31 PM MDTSevere Thunderstorm WarningLBFHayes, Keith, Lincoln, McPherson, Perkins59 min
May 24, 4:40 PM MDTTornado WarningLBFKeith, Lincoln, McPherson50 min
May 24, 4:49 PM MDTSevere Thunderstorm WarningLBFCherry26 min
May 24, 5:16 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas29 min
May 24, 5:17 PM MDTSevere Thunderstorm WarningLBFCherry43 min
May 24, 5:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln, Logan, McPherson64 min
May 24, 5:43 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Logan, McPherson, Thomas32 min
May 24, 5:46 PM MDTSevere Thunderstorm WarningLBFCherry14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.